Hi I was wondering if anyone knew if the medication abilify could cause anxiety. My anxiety is so bad I don't know what to do. I am also on a low dose of prozac for depression. Abilify was added because the dr. thought i might be bi-polar. I dont think i am nor do my friends and family?? But recently the anxiety is unbearable i take xanax when it's really bad but it's has been so bad that i would have to take it once or twice a day and i really don't want to??? any suggestions??
According to the side effects listed in the product information anxiety may be one of the psychiatric side effects... so if you had anxiety along with depression prior to being prescribed the abilify then it may be making it worse. This is definately something you should speak to your physician about. Is the doctor that's prescribing these medications a psychiatrist?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.